Global Existence of Solutions to the 2D Incompressible Generalized Liquid Crystal Flow
Mingxuan Zhu
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We consider the global existence of solutions to the 2D incompressible generalized liquid crystal flow. It is proved that the local solution exists globally with , .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/360958.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/360958.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:360958
DOI: 10.1155/2014/360958
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().